# SDR AALA2019031199004

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 26,260 hours, 9,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-10-00.
